Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of the Denjoy integral


Author: James Foran
Journal: Proc. Amer. Math. Soc. 49 (1975), 359-365
MSC: Primary 26A39
DOI: https://doi.org/10.1090/S0002-9939-1975-0367128-1
MathSciNet review: 0367128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to exhibit an additive class of continuous functions such that each function of the class satisfies Lusin's condition $ ({\text{N}})$. Restricting this class to those functions which are approximately derivable almost everywhere produces a class of primitives which is more extensive than the class of ACG functions, the primitives for the wide sense Denjoy integral.


References [Enhancements On Off] (What's this?)

  • [1] S. Saks, Theory of the integral, 2nd rev. ed., Monografie Mat., vol. VII, PWN, Warsaw, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367128-1
Article copyright: © Copyright 1975 American Mathematical Society